# SDR MWEA97064

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 3924028
- Condition: Cracked
- Location: Bs 604
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND A SHOVEL CLIP CRACKED IN LEFT KEEL FS 604 LONG 29L.  MAINT FAB A NEW END FITTING IAW SRM 51-10-4 AND INSTALLED IAW SRM 51-30.
